# SDR GTIA2025102739149

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N985NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11606
- Aircraft time: 7,514 hours, 3,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA MEGAPHONE VOLUME KNOB INOP-REPLACED FWD MEGAPHONE IAW AMM 25-65-51 OPS CK OK MOC 66906 AP 5183437
